Jan 23, 2011
Hi Doctor, By mistake i have taken drug for twice a day instead once. Is anything goes side effects me?
Response from Dr. Henry
In most situations with most HIV drugs if an extra dose is taken by mistake there would not be a serious problem expected. KH
Body aches, flu symptoms, etc.
- What Are The Chances Of Passing Hiv From A Woman To Man?
- Peripheral Neuropathy And Upper Lip Numbness Tingling
- Is Genital Herpes A Symptom Of Hiv?
- Canker Sore That Won't Go Away Do I Have Hiv?
- Tooth Infection And Thrush
- Must Hiv Enter A Person's Bloodstream In Order To Infect The Person
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.